Universidad Complutense de Madrid
E-Prints Complutense

Remarks on Compact Operators between Interpolation Spaces associated to Polygons

Impacto

Downloads

Downloads per month over past year



Cobos, Fernando and Fernández-Cabrera, Luz M. and Martínez, Antón (2006) Remarks on Compact Operators between Interpolation Spaces associated to Polygons. Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A: Matemáticas, 100 (1-2). pp. 51-61. ISSN 1578-7303

[img] PDF
Restringido a Repository staff only

182kB

Official URL: http://www.rac.es/ficheros/doc/00234.pdf


URLURL Type
http://www.rac.es/racsam/Publisher


Abstract

This note deals with interpolation methods dened by means of polygons. We show necessary
and sufcient conditions for compactness of operators acting from a J-space into a K-space.


Item Type:Article
Uncontrolled Keywords:Interpolation; Banach spaces; compact operators; methods defined by polygons.
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:14991
Deposited On:25 Apr 2012 08:55
Last Modified:14 Jun 2018 13:33

Origin of downloads

Repository Staff Only: item control page